“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6932
School of Physics
  Title:   Generalized Noncommutative Superalgebras
  Author(s):  R. Abbaspur
  Status:   Published
  Journal: Mod. Phys. Lett. A
  Vol.:  18
  Year:  2003
  Pages:   587-599
  Supported by:  IPM
Using the notions of gauge symmetry and gauge connection on ordinary superspaces, we derive a class of generalized supertranslation algebras in the case of N=1, D=2 Euclidean superspace with a U(1) gauge group. This generalizes the ordinary algebra by inclusion of some additional bosonic and fermionic operators which are interpreted as the generators of the U(1) gauge symmetry on superspace. The generalized superalgebra closes only for very particular configurations of the gauge connection superfield. This provides a unified framework for a variety of generalizations of the ordinary superalgebra such as its central extension and its noncommutative deformation found in an earlier work.

Download TeX format
back to top
scroll left or right